# SDR ASAA0540455

- Difficulty date: September 9, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 26,880 hours, 14,747 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C323516
- Condition: Dented
- Location: Bs 500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME IS DENTED.  REMOVED DAMAGED SECTION OF FRAME, FABRICATED REPAIR PARTS AND INSTALLED IAW SRM.  (K)
